# SDR SWAA2023110704498

- Difficulty date: September 26, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB UPPER SLIDER SEAL PANEL CRACKED<[01] REMOVED & REPLACED LT HORIZONTAL STAB UPPER SLIDER SEAL PANEL REF. SRM 51-40-02-0G-0;[02] CORRECTION TO STEP 1; STEP 1 SHOULD READ:   REPLACED LT HORIZONTAL STAB UPPER SLIDER SEAL PANEL AS PER SRM 51-40-02-0G-0  SEE FUALT TTG8Q00NKDUP FOR PANEL INSTALLATION;[03] VERIFIED STEP #2.
